Deep search:Searching for "quasi integrable-Hamiltonian system" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Feedback maximization of reliability of MDOF quasi integrable-Hamiltonian systems under combined harmonic a...
Author(s):Lin-cong CHEN, Rong-hua HUAN, Wei-...  Clicked:5022  Download:2596  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.9 P.1245-1251  DOI:10.1631/jzus.A0820316
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE